Amazon Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count

  • $14.99
    Unit price per 
Shipping calculated at checkout.


  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
  • WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
  • PAIN OR FEVER associated minor pain of arthritis, backache, headache or the common cold can interfere with daily activities. Amazon Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track.
  • TAKE CARE OF YOURSELF: Do not put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Amazon Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer -- plus, it is gluten free.
  • IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).

Compare to Advil Liqui-Gels active ingredient. Temporarily relieve minor aches and pain and reduce fever with this NSAID (nonsteroidal anti-inflammatory drug) medicine from Amazon Basic Care. The active ingredient is solubilized ibuprofen equal to 200 mg ibuprofen, which relieves headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever. Made in Colombia.